Vol. 6, No. 1, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 6, No. 1, 2013

Refined inertias of tree sign patterns of orders 2 and 3
1–12

D. D. Olesky, Michael F. Rempel and P. van den Driessche

The group of primitive almost pythagorean triples
13–24

Nikolai A. Krylov and Lindsay M. Kulzer

Properties of generalized derangement graphs
25–33

Hannah Jackson, Kathryn Nyman and Les Reid

Rook polynomials in three and higher dimensions
35–52

Feryal Alayont and Nicholas Krzywonos

New confidence intervals for the AR(1) parameter
53–63

Ferebee Tunno and Ashton Erwin

Knots in the canonical book representation of complete graphs
65–81

Dana Rowland and Andrea Politano

On closed modular colorings of rooted trees
83–97

Bryan Phinezy and Ping Zhang

Iterations of quadratic polynomials over finite fields
99–112

William Worden

Positive solutions to singular third-order boundary value problems on purely discrete time scales
113–126

Courtney DeHoet, Curtis Kunkel and Ashley Martin